# SDR 2004FA0000602

- Difficulty date: July 26, 2004
- Submitted: July 29, 2004
- Operation: General aviation
- Aircraft: N7610F
- Make and model: Cessna 172N
- Aircraft serial: 17273268
- Aircraft time: 2,345 hours
- Engine: Lyc O320H2AD
- Engine time: 2,345 hours
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Stud
- Part number: 3116
- Condition: Loose
- Location: Nr 3 Cyl Rocker
- Part time: 2,345 hours
- Component: Cylinder, Lyc
- Component part number: LW15318
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

NR 3 CYLINDER INTAKE VALVE ROCKER ARM STUD BACKED OUT CAUSING PUSHROD TO BEND AND HYDRAULIC LIFTER FAILURE.
